Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 852137, 7 pages
http://dx.doi.org/10.1155/2014/852137
Research Article

Complete Moment Convergence for Arrays of Rowwise -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 20 February 2014; Accepted 28 April 2014; Published 11 May 2014

Academic Editor: Ming Mei

Copyright © 2014 Lulu Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Dobrushin, “The central limit theorem for non-stationary Markov chain,” Theory of Probability and Its Applications, vol. 1, pp. 72–88, 1956. View at Google Scholar
  2. S. A. Utev, “The central limit theorem for φ-mixing arrays of random variables,” Theory of Probability and Its Applications, vol. 35, no. 1, pp. 131–139, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. X. Gan and P. Y. Chen, “Some limit theorems for sequences of pairwise NQD random variables,” Acta Mathematica Scientia, vol. 28, no. 2, pp. 269–281, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Peligrad, “An invariance principle for φ-mixing sequences,” The Annals of Probability, vol. 13, no. 4, pp. 1304–1313, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q.-M. Shao, “Almost sure invariance principles for mixing sequences of random variables,” Stochastic Processes and Their Applications, vol. 48, no. 2, pp. 319–334, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. Y. Chen and D. C. Wang, “Complete moment convergence for sequence of identically distributed φ-mixing random variables,” Acta Mathematica Sinica, vol. 26, no. 4, pp. 679–690, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. T. Shen, X. H. Wang, and J. M. Ling, “On complete convergence for non-stationary φ-mixing random variables,” Communications in Statistics-Theory and Methods. In press.
  8. A. T. Shen, X. H. Wang, and X. Q. Li, “On the rate of complete convergence for weighted sums of arrays of rowwise φ-mixing random variables,” Communications in Statistics-Theory and Methods. In press.
  9. Q. Y. Wu, Probability Limit Theory for Mixing Sequences, Science Press of China, Beijing, China, 2006.
  10. X. J. Wang, S. H. Hu, W. Z. Yang, and Y. Shen, “On complete convergence for weighted sums of φ-mixing random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 372390, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. H. Hu and X. J. Wang, “Large deviations for some dependent sequences,” Acta Mathematica Scientia, vol. 28, no. 2, pp. 295–300, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, no. 2, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Gan, P. Chen, and D. Qiu, “Strong law of large numbers and complete convergence for sequences of φ-mixing random variables,” Wuhan University Journal of Natural Sciences, vol. 12, no. 2, pp. 211–217, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Wu, C. Wang, and A. Volodin, “Limiting behavior for arrays of rowwise ρ*-mixing random variables,” Lithuanian Mathematical Journal, vol. 52, no. 2, pp. 214–221, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. F. Wu, “On limiting behavior for arrays of rowwise negatively orthant dependent random variables,” Journal of the Korean Statistical Society, vol. 42, pp. 61–70, 2013. View at Google Scholar
  17. H. Huang, D. Wang, and Q. Wu, “Strong convergence laws for φ~-mixing sequences of random variables,” Chinese Journal of Applied Probability and Statistics, vol. 28, no. 2, pp. 181–188, 2012. View at Google Scholar · View at MathSciNet
  18. A. T. Shen, “Some strong limit theorems for arrays of rowwise negatively orthant-dependent random variables,” Journal of Inequalities and Applications, vol. 2011, Article ID 93, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. T. Shen, R. C. Wu, Y. Chen, and Y. Zhou, “Complete convergence of the maximum partial sums for arrays of rowwise of AANA random variables,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 741901, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. T. Shen, R. C. Wu, X. H. Wang, and Y. Shen, “Complete convergence for weighted sums of arrays of rowwise ρ~-mixing random variables,” Journal of Inequalities and Applications, vol. 2013, Article ID 356, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet